# SDR DALA1122641200

- Difficulty date: March 7, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 61,096 hours, 8,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230131G
- Part serial: 000029
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B TRAILING EDGE AFT FLAP LOWER SURFACE FOUND DENT MARK.  METAL HOT BOND REPAIR PERFORMED ON DENTED AREA AS PER SRM 57-53-01 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4  FIG 201.
